Monday, January 31, 2011

Just for teh Lulz


Reported by Babad Mantaram

Pasir Mas, Kelantan - 1 February 2011- A student wso is obsessed with six pack six pack abs and mountain biceps faced complete failure.



He turned to protein shake to shape up and get Arabian and niggah girlfriend from next door, but ended up with a steroid addiction, zombie face syndrome and undescended scrotum.

"I was taking up to sixty tablets a day, of three different types of steroids, nasi goreng iran and playing volleyball till maghrib everyday," he said.

"It took over my life, my scrotum, looking good, feeling good - and I didn't care what I had to do to get the result."

Paez is one of a growing number of people in the north-east of Kelantan who are turning to protein shake to try and improve their body shape and schnort.

'Lippo Black T'

The charity Loser Project has seen a rise of over 64% in steroid users over the past year.
Its branches in Bukit Changgang, Pasir Mas, Batang Kali and Jeli have had a total of 868 new sign-ups since January last year.

A spokesperson from the charity said:
"We're seeing a lot of younger men or boys who don't have a clue what they're doing - they're injecting in the wrong places and don't realize the health and facial implications due to not attending anats classes."

It puts the increase down to increasing body image pressure and a "quick fix badan ketak-ketak" culture.

Paez agrees: "There's more pressure on all of us to look good, especially from the admin and volleyball team."



Relationships suffered

Quitting steroids doesn't mean Paez’s dropped his exercise and food regime.
He still plays volleyball at weekdays and visits the gym every other day.
He has a very clear message to anyone thinking about using steroids:

"Just do it (NIKE). It's just not worth it macam makan kuaci- I regret it even now.”

"I've got liver and kidney problems, and I put my diabetes down to the drugs.”

"I was more aggressive, a lot more - and relationships suffered because of it.
My advice is JUST DO IT."

2 comments:

effa ain said...

ko xde kje ke bad..???

Anonymous said...
This comment has been removed by a blog administrator.